Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

No 2nd period after taking progesterone...

I was on Yaz for a few months and starting not having a period at all. So I stopped taking it, and still didn't get my period for 2 months. I went to the Dr and they gave me progesterone pills to start my period. I had my period after taking the pills, but it's been about a month and half since, and haven't gotten another period. It's very frustrating because my husband and I are going to start trying for another baby soon, so I want to know what my body is doing so that I can concieve. Will it take a while for my body to normalize after taking Yaz and progesterone, or what is going on?

Answer Question
 
jady.lady

Asked by jady.lady at 4:27 PM on Apr. 3, 2010 in Health

Level 1 (0 Credits)
Answers (1)
  • I would talk to your doctor again. I don't know what effects YAZ might have this long after stopping it, but the progesterone should not have any effect now. Progesterone is used often in fertility treatment to cause a withdrawal bleed and reset your cycle. Your hormones may be out of balance. For example - if your estrogen levels are low you may not be building up enough lining to shed and won't have a period. Your doctor will either tell you to try resetting with progesterone again or he/she will run some blood tests to check your hormone levels. GL!
    Anonymous

    Answer by Anonymous at 2:56 PM on Apr. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN